Revista Matemática Iberoamericana


Full-Text PDF (430 KB) | Metadata | Table of Contents | RMI summary
Volume 13, Issue 2, 1997, pp. 245–305
DOI: 10.4171/RMI/221

Published online: 1997-08-31

The phase of the Daubechies filters

Djalil Kateb[1] and Pierre Gilles Lemarié-Rieusset[2]

(1) Université de Technologie de Compiègne, Compiègne, France
(2) Université d'Évry Val d'Essonne, Evry, France

We give the first term of the asymptotic development for the phase of the $N$-th (minimum-phased) Daubechies filter as $N$ goes to $+\infty$. We obtain this result through the description of the complex zeros of the associated polynomial of degree $2N+1$.

No keywords available for this article.

Kateb Djalil, Lemarié-Rieusset Pierre Gilles: The phase of the Daubechies filters. Rev. Mat. Iberoam. 13 (1997), 245-305. doi: 10.4171/RMI/221